Myelin Sheath Thinning And Peripheral Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeSustiva has been shown to penetrate most areas of the body well, including the central nervous system. I am not sure, however, that continued viral replication is the source of your neuropathy. I would have your doctor check to make sure you are not... Read more »
The Robert James Frascino AIDS FoundationHello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »
The Robert James Frascino AIDS FoundationHi,For issue #1, you want me to "please say it is not PN." OK, it's not PN. (You can read about HIV-related PN below.)For issue #2, that your hip discomfort "has gotten better with time" would argue against avascular... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesGreetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.
I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »
Posted by Anonymous, 1 Replydear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Posted by ConfusedJerry, 3 Repliesi got alot of symptoms and i wont list them all .. let's say my exposure was 2012 i had this numb feeliing in my left feet on december 2013 i got scared about it because i thought it will not go away it took 2 months to get back the sensation now... Read more »
Guides for People With HIV